# SDR DHL2001804526

- Difficulty date: August 5, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD AILERON UPPER SKIN SURFACE DENTED AT STA XRS 659.  CUT DAMAGED AREA IAW 57-2-1 PAR 16.  FABRICATED DOUBLER AND INSTALLED ON RT OUTBOARD AILERON UPPER SKIN SURFACE IAW SRM 57-2-1 PAR 16, SRM 51-1-21 PG 1.
